Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Ophthalmological Medicine
Volume 2013 (2013), Article ID 924037, 3 pages
http://dx.doi.org/10.1155/2013/924037
Case Report

Steroid Induced Central Serous Chorioretinopathy in Giant Cell Arteritis

1Department of Ophthalmology, Arrowe Park Hospital, Arrowe Park Road, Upton, Wirral CH49 5PE, UK
2Department of Ophthalmology, Royal Liverpool University Hospital, Prescot Street, Liverpool L7 8XP, UK

Received 30 April 2013; Accepted 3 June 2013

Academic Editors: G. Savini and M. W. Stewart

Copyright © 2013 Andre Grixti and Vineeth Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bevis, R. Ratnakaram, M. F. Smith, and M. T. Bhatti, “Visual loss due to central serous chorioretinopathy during corticosteroid treatment for giant cell arteritis,” Clinical and Experimental Ophthalmology, vol. 33, no. 4, pp. 437–439, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. V. A. Shah, S. Randhawa, H. C. Boldt, and A. G. Lee, “Central serous chorioretinopathy in giant cell arteritis,” Seminars in Ophthalmology, vol. 21, no. 1, pp. 45–48, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. O. Steichen, M.-P. Chauveheid, O. Lidove, S. Doan, and T. Papo, “Iatrogenic central serous chorioretinopathy during glucocorticoid therapy for temporal arteritis,” Revue de Medecine Interne, vol. 27, no. 9, pp. 702–705, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Koyama, A. Mizota, Y. Igarashi, and E. Adachi-Usami, “Seventeen cases of central serous chorioretinopathy associated with systemic corticosteroid therapy,” Ophthalmologica, vol. 218, no. 2, pp. 107–110, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. C. W. Spraul, G. E. Lang, and G. K. Lang, “Retinal pigment epithelial changes associated with systemic corticosteroid treatment: report of cases and review of the literature,” Ophthalmologica, vol. 212, no. 2, pp. 142–148, 1998. View at Publisher · View at Google Scholar · View at Scopus
  6. J. D. M. Gass and H. Little, “Bilateral bullous exudative retinal detachment complicating idiopathic central serous chorioretinopathy during systemic corticosteroid therapy,” Ophthalmology, vol. 102, no. 5, pp. 737–747, 1995. View at Google Scholar · View at Scopus